# SDR FDEA201007152523

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0174502
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP CARRIED OUT AND FOUND 1 EACH HOLE DAMAGED ON RT WING REAR SPAR  LOWER CAP AT XORS 354.750.  REPAIR CARRIED OUT IAW EA 8-5710-140422, THIS REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110.
